2019
Том 71
№ 9

All Issues

Bokhonov Yu. Ye.

Articles: 4
Article (Ukrainian)

Self-adjoint extensions of commuting Hermite operators

Bokhonov Yu. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 614-616

Article (Ukrainian)

Commuting self-adjoint extensions of systems of Hermitean operators

Bokhonov Yu. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 149-153

Article (Ukrainian)

Linear parabolic and elliptic systems with finite-dimensional and infinite-dimensional argument

Bokhonov Yu. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 275–278

Article (Ukrainian)

Cauchy problem for a linear parabolic system with an infinite-dimensional argument

Bokhonov Yu. Ye., Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 644–649